I have been getting allergy shots for about
5 years now and have never really had a horrible reaction to the shot before but recently the last two shots I have had such a bad reaction I am now on prednisone and I'm having asthma attacks resulting in using my nebulizer. I called my allergist and he wants me to continue the shot at a .1 dose next time and see what happens however the last shot was at .2 I don't see that there will be much difference. This reaction has been so bad that even the prednisone does not appear to be kicking it. I am actually pretty scared to continue shots at this point. Has anyone else had an experience like this? I can see it happening with a new bottle or if I had just started shots buy after 5 years and no issues before I thought it is kind of odd. My anxiety is very high now and I am pretty frustrated. I felt like a million dollars on Wednesday before my shot but the following day and ever since I have felt horrible. My shot has always made me feel better in the past, not worse.